Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 274, NWS Sioux Falls, SD

September 30, 2007Plymouth County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 30, 2007, 5:09 PM CDT for Plymouth County, Iowa. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2007, 5:09 PM CDT (22:09 UTC)
Expired
Sep 30, 2007, 5:45 PM CDT
In force
36 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Plymouth County, IA

The radar

The Sioux Falls radar (KFSD), 86 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 5:10 PM CDTHAIL 1Brunsville, IA60 MPH WINDS AND TREE LIMBS DOWN.
Sep 30, 5:30 PM CDTHAIL 0.754 Sw Craig, IAHAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 30, 1:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 450 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
450 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 302209
SVRFSD
IAC149-302245-
/O.NEW.KFSD.SV.W.0274.070930T2209Z-070930T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
509 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PLYMOUTH COUNTY IN NORTHWEST IOWA

* UNTIL 545 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTHWEST OF CRAIG...OR ABOUT 12 MILES
  SOUTH OF HAWARDEN...MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAIG AROUND 540 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

LAT...LON 4292 9627 4280 9622 4276 9648 4290 9653
TIME...MOT...LOC 2209Z 225DEG 13KT 4283 9644

$$

CJ
1 follow-up statement
000 
WWUS53 KFSD 302223
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
523 PM CDT SUN SEP 30 2007

IAC149-302245-
/O.CON.KFSD.SV.W.0274.000000T0000Z-070930T2245Z/
PLYMOUTH IA-
523 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL PLYMOUTH COUNTY...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF CRAIG...OR ABOUT 12 MILES WEST OF LE
MARS...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   BRUNSVILLE AROUND 530 PM CDT...
   CRAIG AROUND 540 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

LAT...LON 4277 9645 4290 9647 4291 9645 4292 9636
      4291 9635 4291 9628 4289 9626 4280 9622
TIME...MOT...LOC 2223Z 225DEG 13KT 4285 9638

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 2:25 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 30, 2:25 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
225 PM CDT SUN SEP 30 2007

.DISCUSSION...
FOR THE REST OF THIS AFTERNOON AND EARLY EVENING...WILL BE
WATCHING FOR POSSIBLE SEVERE THUNDERSTORMS. CURRENTLY...STORMS
REMAINING ELEVATED AND MULTICELLULAR AND LOW CENTROID...NOT MUCH OF
A CONCERN. HOWEVER A BETTER CHANCE OF SEVERE WEATHER MAY BE INTO NW
IA WHERE SUNSHINE THIS AFTERNOON IS QUICKLY DESTABILIZING THE BNDRY
LAYER. IF STRATO CU FILLS IN...IT WILL BE TOUGH TO PRODUCE SEVERE
STORMS...BUT IF INDIVIDUAL CELLS CAN POP FREE OF STRATUS...THERE IS
A GOOD CHANCE FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

UPPER WAVE RESPONSIBLE FOR TODAYS WEATHER QUICKLY SHIFTS EAST THIS
EVENING TAKING THE CHANCES OF PRECIPITATION WITH IT. CLEAR SKIES
OVER WRN SD UNDER STRONG SUBSIDENCE BEHIND THE WAVE WILL SHIFT EAST
ACROSS THE CWA THIS EVENING AND OVERNIGHT. A NICE DAY TOMORROW WITH
CLEAR SKIES UNDER THE INFLUENCE OF HIGH PRESSURE...ALTHOUGH WILL
BECOME A BIT BREEZY IN THE WEST DURING THE AFTERNOON AS PRESSURE
GRADIENT INCREASES.

STILL EXPECTING THE NEXT STRONG UPPER WAVE THAT IS CURRENTLY
CRASHING ON TO THE NW PAC COAST TO MOVE EAST OVER THE AREA ON TUE.
OVERRUNNING SHOWERS AND THUNDERSTORMS ARE A GOOD POSSIBILITY AFTER
MIDNIGHT AS A WARM FRONT PUSHES N AHEAD OF THE UPPER LOW MON NIGHT.
SEVERE STORMS ARE NOT OUT OF THE QUESTION GIVEN STEEP LAPSE RATES
AND MARGINAL SHEAR. MODEL TRENDS HAVE BEEN QUICKER WITH THE PASSAGE
OF THIS SYSTEM...BUT ERN PORTIONS OF THE CWA A GOOD BET FOR
THUNDERSTORMS TUE AFT...THEN RAPIDLY CLEARING BY EARLY EVENING.

IN THE EXTENDED MODELS HAVING A DIFFICULT TIME PINNING DOWN TIMING
AND PLACEMENT OF WEATHER SYSTEMS...AS UPPER WAVE PATTERN TRANSITIONS
FROM ZONAL FLOW MID WEEK TO ZONAL FLOW TOWARDS THE END OF THE
WEEK...WITH UPPER TROF DIGGING ACROSS THE WRN CONUS. MAINLY LOOKS
DRY WED THRU SAT...BUT THERE IS A GOOD CHANCE FOR SRN STREAM S/WV AT
SOME POINT AHEAD OF THE UPPER TROF. GFS HAS ACCELERATED EWRD
PROGRESSION OF UPPER TROF AND COLD FRONT THIS COMING WEEKEND BY
ABOUT A FULL DAY. ECMWF AND CANADIAN STILL A BIT SLOWER...THEREFORE
RELUCTANT TO MAKE LARGE CHANGES SO FAR OUT IN THE FORECAST PERIOD.
KEPT EXTENDED FORECAST CLOSE TO HPC GUIDANCE.

&&

.AVIATION...
THUNDERSTORMS LIKELY THIS AFTERNOON AT FSD AND SUX BUT ENDING BY
EARLY THIS EVENING. ALSO WILL SEE MVFR CEILINGS AT SUX AND FSD
THROUGH MUCH OF THE EVENING...BUT THEN CLEARING SKIES AND DECREASING
WINDS INTO THE OVERNIGHT HOURS AS AN UPPER LEVEL LOW MOVES EAST OUT
OF THE AREA. HIGH PRESSURE AND CLEAR SKIES FOR MONDAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

LIEBL
Hazardous weather outlook, Sep 30, 9:45 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
945 AM CDT SUN SEP 30 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
945 AM CDT SUN SEP 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF
NORTHWEST IOWA THROUGH THE AFTERNOON. ADDITIONAL THUNDERSTORMS
ARE EXPECTED TO DEVELOP THIS AFTERNOON...MAINLY EAST OF THE JAMES
RIVER. SOME STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS
NORTHWEST IOWA BETWEEN NOON AND 6 PM. THE MAIN SEVERE THREAT WILL
BE QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH.	ISOLATED BRIEF
TORNADOES WILL ALSO BE POSSIBLE OVER NORTHWEST IOWA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY AS
ANOTHER COLD FRONT MOVES EAST ACROSS THE AREA. ISOLATED STORMS
COULD BE SEVERE...MAINLY EAST OF THE JAMES RIVER VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN NOON AND 6 PM ACROSS
NORTHWEST IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 30, 3:38 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
338 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             MECKLING                42.84N 97.07W
09/30/2007  E1.00 INCH       CLAY               SD   TRAINED SPOTTER

            HAIL THE SIZE OF QUARTERS

&&

LIEBL
Local storm report, Sep 30, 4:07 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
407 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             10 N FLANDREAU          44.19N 96.60W
09/30/2007  E0.88 INCH       MOODY              SD   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL AT COVERING THE GROUND ON
            HIGHWAY 13 AT BROOKINGS MOODY COUNTY LINE

0353 PM     HAIL             11 N FLANDREAU          44.21N 96.60W
09/30/2007  E0.88 INCH       BROOKINGS          SD   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL COVERING THE GROUND ALONG
            HIGHWAY 13

0340 PM     HAIL             5 N MECKLING            42.91N 97.07W
09/30/2007  E0.75 INCH       CLAY               SD   TRAINED SPOTTER

0350 PM     HAIL             2 NW ALCESTER           43.04N 96.66W
09/30/2007  E1.00 INCH       UNION              SD   PUBLIC

&&

BT
Local storm report, Sep 30, 4:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
435 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 N ALCESTER            43.07N 96.63W
09/30/2007  E0.75 INCH       UNION              SD   TRAINED SPOTTER

            40-50 MPH WINDS AND PENNY SIZED HAIL

0430 PM     HAIL             10 SW HUBBARD           42.28N 96.73W
09/30/2007  E1.00 INCH       DIXON              NE   LAW ENFORCEMENT

&&

BT
Local storm report, Sep 30, 4:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
449 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND GST     5 NW BRUCE              44.49N 96.96W
09/30/2007  E60.00 MPH       BROOKINGS          SD   TRAINED SPOTTER

            ABOUT 60 MPH WIND GUST AND PEA SIZED HAIL. CANNOT TELL IF
            ANY DAMAGE FROM WIND OR HAIL AT THIS TIME OF NIGHT.

1242 AM     HAIL             BRUCE                   44.44N 96.89W
09/30/2007  E0.75 INCH       BROOKINGS          SD   TRAINED SPOTTER

            IN ADDITION TO PENNY SIZED HAIL, LOTS OF THUNDER,
            LIGHTNING, AND DECENT RAIN WOKE THIS SPOTTER UP.

0300 PM     HAIL             MADISON                 44.01N 97.11W
09/30/2007  E0.75 INCH       LAKE               SD   TRAINED SPOTTER

0327 PM     HAIL             9 N COLMAN              44.12N 96.82W
09/30/2007  E0.75 INCH       MOODY              SD   TRAINED SPOTTER

0330 PM     HAIL             MECKLING                42.84N 97.07W
09/30/2007  E1.00 INCH       CLAY               SD   TRAINED SPOTTER

            HAIL THE SIZE OF QUARTERS

0340 PM     HAIL             5 N MECKLING            42.91N 97.07W
09/30/2007  E0.75 INCH       CLAY               SD   TRAINED SPOTTER

0350 PM     HAIL             2 NW ALCESTER           43.04N 96.66W
09/30/2007  E1.00 INCH       UNION              SD   PUBLIC

0353 PM     HAIL             10 N FLANDREAU          44.19N 96.60W
09/30/2007  E0.88 INCH       MOODY              SD   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL AT COVERING THE GROUND ON
            HIGHWAY 13 AT BROOKINGS MOODY COUNTY LINE

0353 PM     HAIL             11 N FLANDREAU          44.21N 96.60W
09/30/2007  E0.88 INCH       BROOKINGS          SD   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL COVERING THE GROUND ALONG
            HIGHWAY 13

0405 PM     HAIL             3 N ALCESTER            43.07N 96.63W
09/30/2007  E0.75 INCH       UNION              SD   TRAINED SPOTTER

            40-50 MPH WINDS AND PENNY SIZED HAIL

0420 PM     HAIL             6 WSW ROCK VALLEY       43.17N 96.41W
09/30/2007  E1.00 INCH       SIOUX              IA   TRAINED SPOTTER

            TORRENTIAL RAINS WITH WATER IN BASEMENT

0430 PM     HAIL             10 SW HUBBARD           42.28N 96.73W
09/30/2007  E1.00 INCH       DIXON              NE   LAW ENFORCEMENT

0444 PM     HAIL             AKRON                   42.83N 96.56W
09/30/2007  E1.00 INCH       PLYMOUTH           IA   TRAINED SPOTTER

&&

BT
Local storm report, Sep 30, 5:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
500 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 W SALIX               42.31N 96.33W
09/30/2007  E0.88 INCH       WOODBURY           IA   TRAINED SPOTTER

            OVER 50 MPH WINDS WITH BRANCHES DOWN

&&

BT
Local storm report, Sep 30, 5:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
506 PM CDT SUN SEP 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             MADISON                 44.01N 97.11W
09/30/2007  E0.75 INCH       LAKE               SD   TRAINED SPOTTER

0327 PM     HAIL             9 N COLMAN              44.12N 96.82W
09/30/2007  E0.75 INCH       MOODY              SD   TRAINED SPOTTER

0330 PM     HAIL             MECKLING                42.84N 97.07W
09/30/2007  E1.00 INCH       CLAY               SD   TRAINED SPOTTER

            HAIL THE SIZE OF QUARTERS

0340 PM     HAIL             5 N MECKLING            42.91N 97.07W
09/30/2007  E0.75 INCH       CLAY               SD   TRAINED SPOTTER

0350 PM     HAIL             2 NW ALCESTER           43.04N 96.66W
09/30/2007  E1.00 INCH       UNION              SD   PUBLIC

0353 PM     HAIL             10 N FLANDREAU          44.19N 96.60W
09/30/2007  E0.88 INCH       MOODY              SD   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL AT COVERING THE GROUND ON
            HIGHWAY 13 AT BROOKINGS MOODY COUNTY LINE

0353 PM     HAIL             11 N FLANDREAU          44.21N 96.60W
09/30/2007  E0.88 INCH       BROOKINGS          SD   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL COVERING THE GROUND ALONG
            HIGHWAY 13

0405 PM     HAIL             3 N ALCESTER            43.07N 96.63W
09/30/2007  E0.75 INCH       UNION              SD   TRAINED SPOTTER

            40-50 MPH WINDS AND PENNY SIZED HAIL

0420 PM     HAIL             6 WSW ROCK VALLEY       43.17N 96.41W
09/30/2007  E1.00 INCH       SIOUX              IA   TRAINED SPOTTER

            TORRENTIAL RAINS WITH WATER IN BASEMENT

0430 PM     HAIL             9 SW HUBBARD            42.29N 96.71W
09/30/2007  E1.00 INCH       DAKOTA             NE   LAW ENFORCEMENT

0444 PM     HAIL             AKRON                   42.83N 96.56W
09/30/2007  E1.00 INCH       PLYMOUTH           IA   TRAINED SPOTTER

0445 PM     HAIL             2 W SALIX               42.31N 96.33W
09/30/2007  E0.88 INCH       WOODBURY           IA   TRAINED SPOTTER

            OVER 50 MPH WINDS WITH BRANCHES DOWN

&&

BT

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:04 PM CDTTornado WarningFSDSioux41 min
Sep 30, 4:36 PM CDTSevere Thunderstorm WarningFSDWoodbury39 min
Sep 30, 4:41 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux40 min
Sep 30, 4:44 PM CDTSevere Thunderstorm WarningFSDPlymouth31 min
Sep 30, 5:12 PM CDTSevere Thunderstorm WarningFSDWoodbury33 min
Sep 30, 5:30 PM CDTTornado WarningFSDPlymouth30 min
Sep 30, 5:32 PM CDTSevere Thunderstorm WarningFSDIda28 min
Sep 30, 5:42 PM CDTSevere Thunderstorm WarningFSDCherokee48 min
Sep 30, 5:52 PM CDTSevere Thunderstorm WarningFSDBuena Vista38 min
Sep 30, 5:54 PM CDTSevere Thunderstorm WarningFSDPlymouth36 min
Sep 30, 5:59 PM CDTTornado WarningFSDIda8 min
Sep 30, 6:20 PM CDTSevere Thunderstorm WarningFSDCherokee25 min
Sep 30, 6:26 PM CDTSevere Thunderstorm WarningFSDBuena Vista16 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.